# SDR IPXA2018012625905

- Difficulty date: January 22, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 26,379 hours, 16,677 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536146
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN CARGO DECK FLOOR PANEL 252XCF DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
